# SDR 2025FA0000094

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,456 hours, 10,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Zone 900
- Part time: 13,456 hours, 10,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 24-MONTH LOWER AFT CABIN INTERNAL (BELOW EXTERNALLY SERVICED TOILET) STRUCTURAL AND CORROSION SPECIAL DETAILED INSPECTION PANEL 262HR WAS FOUND CRACKED AND CORRODED. MEASURED, MAPPED, AND SUBMITTED TOILET FLOORBOARD 262HR TO ENGINEERING FOR REPAIR DISPOSITION. RECEIVED RFTS-112918 REV.0 DATED 10FEB25. PERFORM REPAIR TO CABIN FLOORBOARD CRACK LOCATION. PER: RFTS-112918. INSTALLED 1 EACH REPAIR DOUBLER ON CABIN FLOORBOARD 262HR AT LOWER SURFACE OF FLOORBOARD. ALL WORK PERFORMED AND COMPLETED. PER: NETJETS RFTS-112918 N592QS (560-5706) CABIN FLOORBOARD CRACK REV.0 DATED 10FEB25. THIS IS A MINOR REPAIR.
